# SDR 99FDEA00088

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420200
- Condition: Corroded
- Location: Bs 234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING SKIN AND DISHED RIVET HEADS BS 234, STR 23R AND 24R, (CORROSION C53-100-01).
